What causes vaginal bleeding after missing two doses of birth control pills?
It's been really hot and Iv experienced a bleed. What do I do?
And also, although Iv taken 17 pills I forgot to take 2 pills last week for two days however did not have any relation with my husband.
Do I carry on taking the pill?
Should I just leave the pill pack and let periods come? Please advice. Thank you.
I still have 5 more pills left to take.. Should I carry on taking the pills for 5 more days or just leave it? Thank you
Leave the pill pack
Hello dear, I would suggest to leave rest of the pills and let periods come in full flow which have already started because of the effect of missed pills.
Though you still have a contraceptive benefit because you have already got periods and since you had no relationship with your husband but still keep a check of the flow during periods.
In case the flow is less then do a urine pregnancy test.
Most likely there will not be any such issue.
And also, I'm with my husband now, so I took the pill last night at 3am and period flow has stopped I think coz I took the pill. But if I leave it and have a relationship then that could increase chances of pregnancy right? So what do I do? Should I just leave it to be on the safe side incase I'm pregnant? But if I'm not pregnant and it was actually a period and I don't take the pill today I could get pregnant? I don't know. What's the safest thing for me to do? I'm away from home so have no means of getting a pregnancy test done till wednesday/ Thursday?
Although I took the pill I am still bleeding..
Leave the pills now
Sorry XXXXX for the delay in response.
I understand your anxiety but nothing to worry.
Just leave the medicine from today onwards and let periods come in full swing.
No risk of pregnancy now so you can very well stay with your husband.
Risk of pregnancy was in case you had sexual activity in the week you skipped pills.
Right now just leave the pills and wait for full flow.
Once flow gets established then start new pill pack from 5th day calculated from Sunday viz 6th March.
All the best.
Thank you so much doctor.
Flow will improve soon
Yes dear periods will come in full swing in a day or two from today once the effect of oral pills wane off.
Even if it stays light then also nothing to worry and just start the new pack as advised.
All the best.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Missed first birth control pill
- What causes vaginal bleeding when on birth control pills
- Birth control pills causing twitching
- What is birth control pills
- What causes delayed periods after taking birth control pills
- What causes delayed periods after stopping birth control pills
- What causes bleeding while on birth control pills
- What causes trigestrel birth control pills to fail
- What causes long periods after taking birth control pills
- Birth control pills cause depression